Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 365, Number 3
HTML articles powered by AMS MathViewer

The non-linear Plateau problem in non-positively curved manifolds
Graham Smith PDF
Trans. Amer. Math. Soc. 365 (2013), 1109-1124
A Caldero–Chapoton map for infinite clusters
Peter Jørgensen and Yann Palu PDF
Trans. Amer. Math. Soc. 365 (2013), 1125-1147
The genus one Gromov-Witten invariants of Calabi-Yau complete intersections
Alexandra Popa PDF
Trans. Amer. Math. Soc. 365 (2013), 1149-1181
Superconductivity near the normal state in a half-plane under the action of a perpendicular electric current and an induced magnetic field
Yaniv Almog, Bernard Helffer and Xing-Bin Pan PDF
Trans. Amer. Math. Soc. 365 (2013), 1183-1217
Residuated frames with applications to decidability
Nikolaos Galatos and Peter Jipsen PDF
Trans. Amer. Math. Soc. 365 (2013), 1219-1249
Compact and weakly compact disjointness preserving operators on spaces of differentiable functions
Denny H. Leung and Ya-shu Wang PDF
Trans. Amer. Math. Soc. 365 (2013), 1251-1276
The transverse entropy functional and the Sasaki-Ricci flow
Tristan C. Collins PDF
Trans. Amer. Math. Soc. 365 (2013), 1277-1303
The nonlow computably enumerable degrees are not invariant in $\mathcal {E}$
Rachel Epstein PDF
Trans. Amer. Math. Soc. 365 (2013), 1305-1345
Class degree and relative maximal entropy
Mahsa Allahbakhshi and Anthony Quas PDF
Trans. Amer. Math. Soc. 365 (2013), 1347-1368
On the existence of attractors
Christian Bonatti, Ming Li and Dawei Yang PDF
Trans. Amer. Math. Soc. 365 (2013), 1369-1391
$L^{p}$-theory for strong solutions to fluid-rigid body interaction in Newtonian and generalized Newtonian fluids
Matthias Geissert, Karoline Götze and Matthias Hieber PDF
Trans. Amer. Math. Soc. 365 (2013), 1393-1439
The short toric polynomial
Gábor Hetyei PDF
Trans. Amer. Math. Soc. 365 (2013), 1441-1468
Closed geodesics in Lorentzian surfaces
Stefan Suhr PDF
Trans. Amer. Math. Soc. 365 (2013), 1469-1486
Complexity, periodicity and one-parameter subgroups
Rolf Farnsteiner PDF
Trans. Amer. Math. Soc. 365 (2013), 1487-1531
$h$-vectors of simplicial cell balls
Satoshi Murai PDF
Trans. Amer. Math. Soc. 365 (2013), 1533-1550
The Calabi–Yau equation on 4-manifolds over 2-tori
A. Fino, Y.Y. Li, S. Salamon and L. Vezzoni PDF
Trans. Amer. Math. Soc. 365 (2013), 1551-1575
The sphericity of the Phan geometries of type $B_n$ and $C_n$ and the Phan-type theorem of type $F_4$
Ralf Köhl (né Gramlich) and Stefan Witzel PDF
Trans. Amer. Math. Soc. 365 (2013), 1577-1602
The homological torsion of PSL$_2$ of the imaginary quadratic integers
Alexander D. Rahm PDF
Trans. Amer. Math. Soc. 365 (2013), 1603-1635
On the $L$-function of multiplicative character sums
John Dollarhide PDF
Trans. Amer. Math. Soc. 365 (2013), 1637-1668
On the zeroes of Goss polynomials
Ernst-Ulrich Gekeler PDF
Trans. Amer. Math. Soc. 365 (2013), 1669-1685